advertisement
Question
Posted by: Zelné | 2008/07/02

Mirena Spotting 14day cycles

I used the copper T after my 2nd child but it wasn't very effective for me as I found out I was pregnant again when my 2nd child turned 9 months. After the birth of my 3rd child I opted for the Mirena, but I need to add that the Copper T could not be found during labour and was discoverd in my uterus wall at my 6week check-up (this can now only be removed via a surgical procedure) My Gynae also assured me that it cannot do any harm where it is currently located. (I've had a 2nd opinion on this as well)
My problem is that I am battling with 14day long spotting every 2 weeks! I've been on estrogene as well as progesterone treatment, but each time the spotting returns.

My gynae even went so far as to replace the Mirena to see whether it might help, but to no avail.

Do you perhaps have any advise for me, please, please, please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Intermittent spotting is unfortunately one of the side effects of the Mirena. If you have had it for more than a year, this side effect is unlikely to change. You may have to consider a different form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Zelné | 2008/07/03

Thanks for your reply, helps to know that I'm not alone. My body has had 3 years to get use to it though

Reply to Zelné
Posted by: me | 2008/07/02

hi, the same thing happend to me, i was on my period for 2 weeks, like now i was for 3 days, went away for 2 days and now it stared agian, but its so little. i suppose your body should get used to it first

Reply to me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement